Skip to main content

Research Repository

Advanced Search

Web of Seiberg-like dualities for 3D N=2 quivers

Okazaki, Tadashi; Smith, Douglas J.

Web of Seiberg-like dualities for 3D N=2 quivers Thumbnail


Tadashi Okazaki


We construct Seiberg-like dualities of 3D N ¼ 2 general quiver gauge theories with unitary, symplectic, and orthogonal gauge groups coupled to fundamental and bifundamental matter fields. We illustrate this with several examples of linear, circular, and star-shaped quiver gauge theories. We examine the local operators in the theories by computing supersymmetric indices and also find precise matching for the proposed dualities as strong evidence. We also generalize the dualities in the presence of a boundary on which the theories obey N ¼ ð0; 2Þ chiral half-BPS boundary conditions and check the matching of half-indices.


Okazaki, T., & Smith, D. J. (2022). Web of Seiberg-like dualities for 3D N=2 quivers. Physical Review D, 105(8), Article 086023.

Journal Article Type Article
Acceptance Date Mar 15, 2022
Online Publication Date Apr 26, 2022
Publication Date Apr 15, 2022
Deposit Date May 2, 2022
Publicly Available Date Jun 29, 2022
Journal Physical Review D
Print ISSN 2470-0010
Electronic ISSN 2470-0029
Publisher American Physical Society
Peer Reviewed Peer Reviewed
Volume 105
Issue 8
Article Number 086023


Published Journal Article (1.4 Mb)

Publisher Licence URL

Copyright Statement
Published by the American Physical Society under the terms of<br /> the Creative Commons Attribution 4.0 International license.<br /> Further distribution of this work must maintain attribution to<br /> the author(s) and the published article’s title, journal citation,<br /> and DOI. Funded by SCOAP3.

You might also like

Downloadable Citations